# SDR R61A201509070632

- Difficulty date: September 7, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bushing
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WING STUB FITTING AT CENTER OF FUSELAGE LL PRESSURE BULKHEAD TO SPAR LLL AROUND FASTENER HOLE RT SIDE.  MAINTENANCE REAMED RT SPAR WING STUB FASTENER BORE TO .375 REMOVED ALL DAMAGE IAW SRM 51-41-02.  FABRICATED AND DRILLED UP NEW BUSHING FOR REPAIR, REFER TO CONTINUATION CARD VP-031239-2015/564 C1-C2.
